Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Analytic torsion for twisted de Rham complexes
Author: Varghese, M.
Wu, S.
Citation: Journal of Differential Geometry, 2011; 88(2):297-332
Publisher: Lehigh University
Issue Date: 2011
ISSN: 0022-040X
Statement of
Varghese Mathai and Siye Wu
Rights: Copyright status unknown
RMID: 0020112845
DOI: 10.4310/jdg/1320067649
Published version:
Appears in Collections:Mathematical Sciences publications

Files in This Item:
File Description SizeFormat 
RA_hdl_84726.pdfRestricted Access311.87 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.